# SDR 20000516SH021

- Difficulty date: April 19, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N184GA
- Make and model: Amd FALCONE
- Aircraft serial: 266
- Engine: Ge CF7002D2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9234A8
- Part serial: 708588
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED DUE TO PILOT REPORTED SQUAWK THAT ''HIGH ALTITUDE STARTS VERY DIFFICULT FOR BOTH ENGINES IN ADDISON, TX (ADS)''.  BOTH SIDE FUEL CONTROLS AND FUEL PUMPS WERE REPLACED. (X)
